# SDR SWIA201437644

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 27,106 hours, 22,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LEFT AFT EMERGENCY LIGHT IS BURNED OUT.  REPLACED THE LAMP IAW AMM.
